# SDR VTZA97558

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD-BUF - FLT 6260 - DURING TAXI, RETURNED TO GATE DUE TO LEFT BOOST PUMP FAILED.  MAINTENANCE INSPECTED AND OPENED DMI 55862, MEL 28-6.  MAINTENANCE CLOSED DMI 55862 ON 10-09-97 BY GROUND RUNNING AIRCRAFT AND COULD NOT DUPLICATE, OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
